Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate unitary equivalence of continuous nests


Author: Kenneth R. Davidson
Journal: Proc. Amer. Math. Soc. 97 (1986), 655-660
MSC: Primary 47D25
DOI: https://doi.org/10.1090/S0002-9939-1986-0845983-3
MathSciNet review: 845983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of an important theorem of N. Andersen: All continuous nests are approximately unitarily equivalent.


References [Enhancements On Off] (What's this?)

  • [1] M. T. Andersen, Compact perturbations of reflexive algebras, J. Funct. Anal. 38 (1980), 366-400. MR 593086 (82c:47005)
  • [2] W. B. Arveson, Notes on extensions of $ {C^ * }$-algebras, Duke Math. J. 44 (1977), 329-355. MR 0438137 (55:11056)
  • [3] -, Perturbation theory for groups and lattices, J. Funct. Anal. 53 (1983), 22-73. MR 715546 (85d:47042)
  • [4] K. R. Davidson, Similarity and compact perturbations of nest algebras, J. Reine Angew. Math. 348 (1984), 72-87. MR 733923 (86c:47062)
  • [5] R. V. Kadison and I. M. Singer, Triangular operator algebras, Amer. J. Math. 82 (1960), 227-259. MR 0121675 (22:12409)
  • [6] D. Larson, A solution to a problem of J. R. Ringrose, Bull. Amer. Math. Soc. (N.S.) 7 (1982), 243-246. MR 656203 (83k:46046)
  • [7] -, Nest algebras and similarity transformations, Ann. of Math. 121 (1985), 409-427. MR 794368 (86j:47061)
  • [8] D. Voiculescu, A non-commutative Weyl-von Neumann theorem, Rev. Roumaine Math. Pures Appl. 21 (1976), 97-113. MR 0415338 (54:3427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25

Retrieve articles in all journals with MSC: 47D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0845983-3
Keywords: Approximate unitary equivalence, nests, compact perturbations
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society